Alert archive / Nebraska / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 91, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 30, 2023, 10:59 PM CDT for 4 counties in Nebraska. It was in force for 61 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2023, 10:59 PM CDT (03:59 UTC)
- Expired
- May 31, 2023, 12:00 AM CDT
- In force
- 61 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Custer County, NE, Lincoln County, NE, Logan County, NE, McPherson County, NE
The radar
The North Platte radar (KLNX), 62 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 11:09 PM CDT | TSTM WND GST 65 | 5 Ssw North Platte, NE | 65 MPH ON AT HOME WEATHER STATION. |
| May 30, 11:09 PM CDT | TSTM WND GST 65 | 5 Sw North Platte, NE | AT HOME WEATHER STATION, OLD MILLER SCHOOL, REPORTED 65 MPH WIND GUST. |
| May 30, 11:39 PM CDT | TSTM WND DMG | 1 E North Platte, NE | LARGE TREE LIMB DOWN. |
| May 30, 11:39 PM CDT | TSTM WND GST 60 | 1 E North Platte, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 4:56 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.0 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2814 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1491 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.1
The text
As transmitted.
214
WUUS53 KLBF 310359
SVRLBF
NEC041-111-113-117-310500-
/O.NEW.KLBF.SV.W.0091.230531T0359Z-230531T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1059 PM CDT Tue May 30 2023
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Northern Lincoln County in southwestern Nebraska...
Logan County in west central Nebraska...
Eastern McPherson County in west central Nebraska...
Northwestern Custer County in central Nebraska...
* Until midnight CDT.
* At 1058 PM CDT, severe thunderstorms were located along a line
extending from 12 miles north of Ringgold to 9 miles north of
Dickens, moving east at 25 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
North Platte, Stapleton, Hershey, Arnold, Brady, Maxwell, Gandy,
Ringgold, Lake Maloney, Keith, Logan, Tarboz Lake, Shanklin Bluff,
Hoagland, Brown Lake, Birdwood and O'Fallons.
This includes the following highways...
Highway 92 between mile markers 206 and 250.
Highway 97 between mile markers 1 and 26.
Interstate 80 in Nebraska between mile markers 161 and 201.
Highway 83 between mile markers 71 and 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4172 10006 4095 10035 4096 10116 4168 10086
TIME...MOT...LOC 0358Z 270DEG 23KT 4168 10068 4097 10099
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Sporer2 follow-up statements
105 WWUS53 KLBF 310433 RRA SVSLBF Severe Weather Statement National Weather Service North Platte NE 1133 PM CDT Tue May 30 2023 NEC041-111-113-117-310500- /O.CON.KLBF.SV.W.0091.000000T0000Z-230531T0500Z/ Lincoln NE-Logan NE-McPherson NE-Custer NE- 1133 PM CDT Tue May 30 2023 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTHEASTERN LINCOLN...LOGAN...SOUTHEASTERN MCPHERSON AND NORTHWESTERN CUSTER COUNTIES... At 1133 PM CDT, severe thunderstorms were located along a line extending from 14 miles north of Gandy to near Lake Maloney State Recreation Area, moving east at 25 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... North Platte, Stapleton, Arnold, Brady, Maxwell, Gandy, Ringgold, Lake Maloney State Recreation Area, North Platte Airport, Keith, Logan, Cottonwood Canyon State Wildlife Management Area, Jeffrey Canyon State Wildlife Management Area, Tarboz Lake, Shanklin Bluff, Hoagland, Brown Lake and Birdwood. This includes the following highways... Highway 92 between mile markers 214 and 250. Highway 97 between mile markers 1 and 10. Interstate 80 in Nebraska between mile markers 169 and 201. Highway 83 between mile markers 71 and 127. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4172 10006 4095 10035 4096 10099 4169 10072 TIME...MOT...LOC 0433Z 270DEG 23KT 4168 10039 4097 10070 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Sporer
536
WWUS53 KLBF 310451 RRA
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1151 PM CDT Tue May 30 2023
NEC041-111-113-117-310501-
/O.EXP.KLBF.SV.W.0091.000000T0000Z-230531T0500Z/
Lincoln NE-Logan NE-McPherson NE-Custer NE-
1151 PM CDT Tue May 30 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN...
LOGAN...SOUTHEASTERN MCPHERSON AND NORTHWESTERN CUSTER COUNTIES WILL
EXPIRE AT MIDNIGHT CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
LAT...LON 4172 10006 4095 10035 4096 10099 4169 10072
TIME...MOT...LOC 0451Z 270DEG 23KT 4168 10024 4097 10055
$$
SporerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:18 PM CDT, 4 hours 41 minutes earlier.
Area forecast discussion, May 30, 6:18 PM CDT, 4 hours 41 minutes before
Area Forecast Discussion National Weather Service North Platte NE 618 PM CDT Tue May 30 2023 ...AVIATION UPDATE... .SYNOPSIS... Issued at 216 PM CDT Tue May 30 2023 Key Messages: - Scattered thunderstorms this evening and tonight, some of which may be severe with damaging winds and hail being the primary threats, especially across southwest Nebraska where an Enhanced Risk of Severe Thunderstorms exists. - Thunderstorms are possible again on Wednesday evening, however, the severe threat appears limited to portions of southwest Nebraska at this time. - Unsettled weather continues for Thursday into the weekend with daily chances for thunderstorms with heavy rain being the primary concern. - Temperatures remain at or slightly above normal in the 70s and 80s each day through the weekend. Recent GOES-16 WV and RAP 500-mb analysis showed a compact low pressure system centered across southern California. Further northeast of this feature, an upper-level shortwave trough was apparent across southern Manitoba into north central North Dakota, extending southeast across the Nebraska/Iowa border. An upper- level ridge was situated across the Ohio River Valley and a closed low off the coast of North Carolina. Further southwest of these features, a near stationary upper-level trough was evident across the Gulf of Mexico. A weak shortwave disturbance was lifting northeastward across the Four-Corners region. At the surface, low pressure was situated across southeastern Colorado with a dryline extending south across eastern New Mexico. Closer to home, a weak surface boundary was draped across southwest into northeastern Nebraska. At 2PM CT, temperatures ranged from 79 degrees at Imperial to 83 degrees at Valentine and O'Neill. && .SHORT TERM...(This evening through Wednesday night) Issued at 216 PM CDT Tue May 30 2023 This evening and tonight...Scattered thunderstorms have begun to develop across eastern portions of the Cheyenne Ridge and Palmer Divide as of 2 PM CT. As these thunderstorms track eastward into the Nebraska Panhandle, upscale growth is expected resulting in a MCS to track west to east across western and north central Nebraska beginning around 22Z. Surface temperatures in the 80s and dew points mixing into the upper 50s to lower 60s will support steep low to mid-level lapse rates approaching 8.5 C/km, further contributing ample instability (MLCAPE ~2,500 J/kg) across the area. Recent forecast soundings show an inverted-v profile suggesting that these thunderstorms will be high-based. The environment is supportive of severe wind gusts (some gusts may reach 75 mph or greater) and a few cells may be capable of large hail. The window of timing of the greatest severe threat is from 6 PM to 12 AM CT across western and north central Nebraska. The severe threat will diminish across the areas as the system continues to progress towards eastern Nebraska through 10Z due to diurnal cooling and a weak-sheared environment. Wednesday and Wednesday night...The aforementioned upper-level low across southern California will continue to track eastward, centering over the Arizona/Nevada border Wednesday evening. Another shortwave embedded in the flow aloft will propagate across the area in the evening bringing another round of scattered showers and thunderstorms to the area Wednesday evening into the overnight hours. Similar to today, the expectation is that these thunderstorms will begin to develop off the Front Range and eastern Cheyenne Ridge late Wednesday afternoon. Model solutions continue to suggest that this activity will be less organized as compared to today, however, ample instability and meager shear across portions of southwest Nebraska will support an environment capable of strong winds and large hail. Thus, agree with SPC Outlook of a Marginal Risk of Severe Thunderstorms on Wednesday for portions of southwest Nebraska. In addition to the severe risk on Wednesday, the WPC has portions of the Nebraska Panhandle into southwest Nebraska outlooked for a Marginal Risk of Excessive Rainfall. PWAT values approach 1" across southwest Nebraska, some locations may even exceed 1". This combined with ample CAPE values of 1,000 to 2,000 J/kg will support convection capable of heavy rain. .LONG TERM...(Thursday through Tuesday) Issued at 216 PM CDT Tue May 30 2023 The previously mentioned upper-level low will continue it's eastward progression before settling across the Four Corners region with broad upper-level high pressure centers over the northeastern CONUS. Multiple shortwaves embedded within the flow aloft will track across the forecast area bringing a continued unsettled weather pattern into the weekend. The severe risk appears low during this period with heavy rain being the primary threat across the area. Southeast winds will bring an influx of moisture across the area with PWAT values of 0.75" and potentially exceeding 1" across the area. In fact, both the NAEFS and ENS ensemble guidance NAEFS and ENS ensemble guidance highlights this influx of moisture, suggesting that the mean PWAT will meet or exceed the 90th percentile for Thursday into the weekend. WPC has portions of the area highlighted for a Marginal Risk of Excessive Rainfall for Thursday into Saturday. Given recent heavy rainfall for the last few days across the area, any storms that produce heavy rainfall could exacerbate any flooding potential across the area. Will continue to monitor the heavy rain potential with subsequent forecasts. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 618 PM CDT Tue May 30 2023 Thunderstorms are the primary aviation weather concern for western and north central Nebraska through tonight. Ongoing scattered thunder in the panhandle will grow in coverage and intensity as it spreads east through the evening. The greatest impacts at KLBF and KVTN will occur sometime around 31/03z with strong winds, torrential rain that will limit visby, and possibly hail. Thunder coverage should dissipate by 31/06z for most terminals. Southerly winds ahead of the convection will switch to west with the storms, then become light overnight. Redevelopment of storms is possible by mid-late afternoon Wednesday. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Viken SHORT TERM...Viken LONG TERM...Viken AVIATION...Snively
Hazardous weather outlook, May 30, 5:10 PM CDT, 5 hours 49 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 510 PM CDT Tue May 30 2023 NEZ004>010-022>029-035>038-056>059-069>071-094-311200- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 510 PM CDT Tue May 30 2023 /410 PM MDT Tue May 30 2023/ This Hazardous Weather Outlook is for portions of central Nebraska, north central Nebraska, panhandle Nebraska, southwest Nebraska, and west central Nebraska. .DAY ONE...Tonight. A severe thunderstorm watch is in effect until Midnight CDT/ 11PM MDT, from the Highway 83 corridor westward. Thunderstorms spread east across the forecast area through the evening hours. Some storms may be strong or severe with damaging winds and large hail being the primary concerns, especially in the panhandle and southwest Nebraska. Locally very heavy rainfall is also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Daily thunderstorm chances exist through the remainder of the forecast period. A few storms may be capable of producing hail and strong winds on Wednesday in the southern panhandle and far southwest Nebraska. The severe threat grows more uncertain for Thursday and beyond. Stay tuned to later forecasts for more details. .SPOTTER INFORMATION STATEMENT... Please report severe weather such as high winds and hail, along with flooding to the NWS.
In the hours before
Local storm report, May 30, 7:41 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
741 PM CDT TUE MAY 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL 5 SSW GORDON 42.74N 102.25W
05/30/2023 E1.00 INCH SHERIDAN NE PUBLIC
&&
GOMEZSpecial weather statement, May 30, 8:10 PM CDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service North Platte NE
710 PM MDT Tue May 30 2023
NEZ022-310130-
Garden NE-
710 PM MDT Tue May 30 2023
...Strong thunderstorms will impact portions of northwestern Garden
County through 730 PM MDT...
At 709 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Antioch to near Dalton.
Movement was east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lisco, Richardson Lake and Mumper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.
&&
LAT...LON 4186 10267 4182 10238 4139 10263 4174 10264
4175 10267 4184 10268
TIME...MOT...LOC 0109Z 280DEG 29KT 4204 10250 4145 10287
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
SporerLocal storm report, May 30, 9:08 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
908 PM CDT TUE MAY 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM TSTM WND GST 5 W ASHBY 42.03N 102.03W
05/30/2023 E65 MPH SHERIDAN NE PUBLIC
REPORT OF 60 TO 65 MPH WINDS, ALSO HEAVY RAINFALL
OBSERVED BUT NO AMOUNT GIVEN.
&&
GOMEZLocal storm report, May 30, 9:43 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
943 PM CDT TUE MAY 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND GST HYANNIS 42.00N 101.76W
05/30/2023 E70 MPH GRANT NE PUBLIC
PUBLIC REPORTS 70 MPH WIND GUST.
&&
AVSpecial weather statement, May 30, 10:20 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service North Platte NE
1020 PM CDT Tue May 30 2023
NEZ005-006-008-094-310415-
Brown NE-Eastern Cherry NE-Keya Paha NE-Western Cherry NE-
1020 PM CDT Tue May 30 2023
...Strong thunderstorms will impact portions of eastern Cherry,
northwestern Brown and west central Keya Paha Counties through 1115
PM CDT...
At 1019 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sicangu Village to near Seneca. Movement
was east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Valentine, Kilgore, Nenzel, Brownlee, Valentine National Wildlife
Refuge, Merritt Reservoir, Crookston, Wood Lake, Highway 97 crossing
the North Loup River, Marsh Flat, and Giant Hill.
This includes the following highways...
Highway 20 between mile markers 165 and 222.
Highway 97 between mile markers 72 and 141.
Highway 83 between mile markers 157 and 222.
Highway 12 between mile markers 1 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.
&&
LAT...LON 4209 10032 4210 10126 4299 10115 4300 10015
TIME...MOT...LOC 0319Z 267DEG 19KT 4297 10067 4209 10084
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
SporerSpecial weather statement, May 30, 10:22 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service North Platte NE
1022 PM CDT Tue May 30 2023
NEZ024-025-035>037-310415-
Hooker NE-Arthur NE-McPherson NE-Thomas NE-Logan NE-
1022 PM CDT Tue May 30 2023
...Strong thunderstorms will impact portions of east central Arthur,
southeastern Cherry, Hooker, northwestern Logan, northern McPherson
and Thomas Counties through 1115 PM CDT/1015 PM MDT/...
At 1021 PM CDT/921 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Seneca to 7 miles west
of Tryon. Movement was east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mullen, Thedford, Tryon, Seneca, Flatts, Big Lamunyon Flats, East
Cody Lake, Norway, Sand Beach Lake, Bucktail, Natwick, Schnick Lake,
Hecla, Kelso and Shimmons Lake.
This includes the following highways...
Highway 2 between mile markers 173 and 218.
Highway 92 between mile markers 177 and 197.
Highway 97 between mile markers 32 and 70.
Highway 83 between mile markers 135 and 156.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT/1100
PM MDT/ for north central and west central Nebraska.
&&
LAT...LON 4209 10032 4157 10070 4153 10149 4209 10125
TIME...MOT...LOC 0321Z 269DEG 27KT 4209 10088 4156 10109
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
SporerThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:07 PM CDT | Special Weather Statement | LBF | Sheridan | 53 min |
| May 30, 7:13 PM CDT | Special Weather Statement | LBF | Sheridan | 62 min |
| May 30, 7:24 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 66 min |
| May 30, 7:32 PM CDT | Areal Flood Advisory | LBF | Sheridan | 118 min |
| May 30, 7:34 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Sheridan | 56 min |
| May 30, 8:10 PM CDT | Special Weather Statement | LBF | Garden | 20 min |
| May 30, 8:22 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Garden, Grant, Sheridan | 53 min |
| May 30, 8:25 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 65 min |
| May 30, 8:30 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 75 min |
| May 30, 9:09 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 66 min |
| May 30, 9:13 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 62 min |
| May 30, 9:14 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Garden, Grant, Hooker, Keith and 1 more | 61 min |
| May 30, 9:24 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 66 min |
| May 30, 10:15 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Hayes, Keith, Lincoln, McPherson, Perkins | 45 min |
| May 30, 10:20 PM CDT | Special Weather Statement | LBF | Cherry | 55 min |
| May 30, 10:22 PM CDT | Special Weather Statement | LBF | Hooker, McPherson, Thomas | 53 min |
| May 30, 10:42 PM CDT | Areal Flood Advisory | LBF | McPherson | 90 min |
| May 30, 10:56 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan, McPherson | 64 min |
| May 30, 11:06 PM CDT | Special Weather Statement | LBF | Thomas | 39 min |
| May 30, 11:37 PM CDT | Special Weather Statement | LBF | Custer | 53 min |
| May 30, 11:40 PM CDT | Special Weather Statement | LBF | Blaine, Brown, Loup, Rock | 65 min |
| May 31, 12:27 AM CDT | Special Weather Statement | LBF | Custer | 63 min |
| May 31, 12:30 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| May 31, 12:40 AM CDT | Special Weather Statement | LBF | Rock | 65 min |
| May 31, 12:49 AM CDT | Special Weather Statement | LBF | Garfield, Wheeler | 56 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.